Advances in Theoretical and Mathematical Physics

Volume 19 (2015)

Number 4

On the existence of affine Landau–Ginzburg phases in gauged linear sigma models

Pages: 725 – 745

DOI: http://dx.doi.org/10.4310/ATMP.2015.v19.n4.a1

Authors

Patrick Clarke (Department of Mathematics, University of Pennsylvania, Philadelphia, Penn., U.S.A.)

Josh Guffin (Department of Mathematics, University of Pennsylvania, Philadelphia, Penn., U.S.A.)

Abstract

We prove a simple criterion for the existence of an affine Landau–Ginzburg point in the Kähler moduli space of a gauged linear sigma model.

Full Text (PDF format)

Published 20 January 2016